7:30am-9:00am
(1 hr 30 min)

Breakfast & Registration

9:00am-10:15am
(1 hr 15 min)

Earned Media Track

Tactics To Increase Facebook Reach & Engagement (#smx #11A)
With nearly a billion users, Facebook is the biggest social network out there. Tapping into it the right way can generate plenty of attention and traffic. Doing it wrong leaves a huge opportunity on the table. In this session, speakers cover ways to build likes, shares and increase your reach into the Facebook audience.

Moderator: Monica Wright, Social Media Editor, Search Engine Land and Marketing Land (@monicawright)

Q&A Moderator: Sherrin Ross Ingram, Founder and CEO, International Center for Strategic Planning (@sherriningram)

Speakers:

Tami Dalley, Senior Director of Analytics and Insights, Salesforce Marketing Cloud (@DataDivaDalley)
Lisa Grimm, Director, PR and Emerging Media, space150 (@lulugrimm)
Annalise Kaylor, Director of Social Media, Intrapromote (@annabelleblue)

Paid Media Track

Maximizing Your Impact With Twitter Ads (#smx #11B)
Twitter’s ad options are continuing to evolve, with mobile targeting and self-service ad opportunities as recent examples. In this session you’ll learn how the experts craft effective creative, select appropriate ad formats and targeting, and create landing pages that convert for Promoted Tweets, Promoted Accounts and Promoted Trends.

Moderator: Pamela Parker, Contributing Editor, Search Engine Land (@pamelaparker)

Q&A Moderator: Sherrin Ross Ingram, Founder and CEO, International Center for Strategic Planning (@sherriningram)

Speakers:

Jon Driscoll, VP of Sales and Client Operations, Mass Relevance (@jtdriscoll)
Janet Stauble, Social Media Community Manager, Bankrate, Inc. (@bankratejanet)
Jennifer Wong, Marketing Manager, Optify

10:15am-10:45am
(30 min)

Refreshment Break

10:45am-Noon
(1 hr 15 min)

Earned Media Track

Traffic Boosting Twitter Tactics (#smx #12A)
Twitter is a proven source of traffic, but you need to do more than just push out a quick 140-character to gain traction and engagement with your followers. Time of day, frequency of tweets and retweets, the authority of those who retweet you – all these factors impact your results. Attend this session for the tactics you need to drive more traffic – and potential customers – from Twitter.

Moderator: Matt McGee, Editor In Chief, Search Engine Land & Marketing Land (@mattmcgee)

Q&A Moderator: Patrick McKeown, Manager, Digital Marketing and Communications, Public Services Health and Safety Association (@pjmckeown)

Speakers:

Aaron Friedman, SEO Manager, Spark Communications
Monique Pouget, Director of Content Marketing, Thunder SEO (@moniquethegeek)
Bob Stanke, Director, Interactive Services, Minnesota Timberwolves (@bobstanke)
Michelle Stinson Ross, CEO, Firestarter Social Media (@SocialMichelleR)

Paid Media Track


Solution Spotlight by Marin Software (10:45-10:50)
Solution Spotlights are brief introductions to relevant products and services offered by SMX exhibitors and sponsors.


Decoding Facebook Ads: Strategies & Tactics For The New Ad Environment (#smx #12B)
With the ever-changing Facebook ads environment staying afloat is tougher than ever. From traditional ads, to the organification of sponsored stories to promoted post, opportunities are aplenty for the modern day Facebook advertiser. This session will cover everything you need to know about Facebook Ads, changes and optimization tactics to ensure you are getting the most bang for your Facebook buck.

Moderator: Greg Finn, Chief Marketing Officer, Cypress North (@gregfinn)

Q&A Moderator: Chris Sherman, VP of Event Editorial, Third Door Media, Inc. (@CJSherman)

Speakers:

Addie Conner, VP, Advertising, SocialCode (@socialcodeinc)
Zvika Goldstein, Director of Product, Kenshoo Social, Kenshoo (@2kenshoo)
Nate Luman, Facebook Marketing Lead, Zappos (@ripcityrhapsody)
Merry Morud, Account Manager, aimClear (@MerryMorud)
Christina Park, Marketing Director, TriggIt (@ParkieDiem)

Noon-1:30pm
(1 hr 30 min)

Lunch & Expo Hall Time


Sponsored by:
Marin Software
1:30pm-2:45pm
(1 hr 15 min)

Earned Media Track


Solution Spotlight by Google+ (1:30-1:35)
Solution Spotlights are brief introductions to relevant products and services offered by SMX exhibitors and sponsors.


Social Sites You Shouldn’t Overlook (#smx #13A)
You’re rocking the major social media sites, but are you overlooking smaller ones that might pay off in a big way? In this session, you’ll learn how Pinterest, Reddit and others may send you valuable traffic and visitors, as well as specific tactics for success with them.

Moderator: Monica Wright, Social Media Editor, Search Engine Land and Marketing Land (@monicawright)

Q&A Moderator: Patrick McKeown, Manager, Digital Marketing and Communications, Public Services Health and Safety Association (@pjmckeown)

Speakers:

Vince Blackham, Director of Social Media, 97th Floor (@vinceblackham)
Brent Csutoras, Social Media Consultant, Kairay Media (@brentcsutoras)
Amy Vernon, GM, Social Marketing, Internet Media Labs (@amyvernon)

Customer Track


Solution Spotlight by adSage (1:30-1:35)
Solution Spotlights are brief introductions to relevant products and services offered by SMX exhibitors and sponsors.


Customer Acquisition Through Social Media (#smx #13B)
In addition to communicating with your customers and building community, social media can be a powerful tool for generating leads and driving sales both online and offline. Our panel of experts will share case studies and actionable tactics from real-world campaigns that delivered new customers to physical locations, increased inbound calls, grew leads/email lists and more.

Moderator: Elisabeth Osmeloski, Executive Features Editor, Search Engine Land (@elisabethos)

Q&A Moderator: Jennifer Wong, Marketing Manager, HasOffers (@JenerationY)

Speakers:

Drew Conrad, Social Media Marketing Specialist, Zagg (@drewconrad)
Mark Marin, Chief Marketing Officer, Plink
Mariana Rodriguez, Account Director, Beeby Clark+Meyler (@marodcar)

2:45pm-3:15pm
(30 min)

Refreshments & Expo Hall Time

3:15pm-4:30pm
(1 hr 15 min)

Earned Media Track

Blow Me Away Blogging (#smx #14A)
For many, a blog is the hub of a company’s social media marketing efforts. But building a consistently high-quality blog is a challenge. How do you keep your blog updated with fresh and appealing content? Is there a way to get more comments and build a community of readers? Can you use your blog to generate leads and increase sales? This session will cover those questions and more with actionable ideas for new bloggers or those looking to make an existing blog even better.

Moderator: Matt McGee, Editor In Chief, Search Engine Land & Marketing Land (@mattmcgee)

Q&A Moderator: Janet Stauble, Social Media Community Manager, Bankrate, Inc. (@bankratejanet)

Speakers:

Mike Arnesen, Senior SEO Analyst, SwellPath (@mike_arnesen)
Drew Conrad, Social Media Marketing Specialist, Zagg (@drewconrad)
Sarah Evans, Chief Evangelist, Tracky (@prsarahevans)
Jennifer Evans Cario, President, SugarSpun Marketing (@JenniferCario)

Customer Track

Customer Service Through Social Media (#smx #14B)
Social media has turned into a new and still developing customer service channel. How do you deal with what’s effectively a system that allows your customers to shout their problems out in public and expect a solution? In this session, you’ll learn best practices from our panel of experts who are in the trenches managing social media customer service operations, and perhaps how to turn those problems into testimonials.

Moderator: Danny Sullivan, Founding Editor, Search Engine Land (@dannysullivan)

Q&A Moderator: Jennifer Wong, Marketing Manager, HasOffers (@JenerationY)

Speakers:

Lisa Grimm, Director, PR and Emerging Media, space150 (@lulugrimm(Q&A Speaker)
Greg Kihlstrom, Principal, VP of Digital Strategy, Carousel30 (@carousel30)
Daniel Lemin, Consultant, Social Studio (@Social_Studio)

4:30pm-5:00pm
(30 min)

Refreshments & Expo Hall Time

5:00pm-6:00pm
(1 hr)

Keynote – Twitter Talks: How To Win Friends & Not Be Unfollowed By People (Or Worse) (#smx #1KEY)
It’s a proven fact: Twitter can be a huge driver of traffic to websites when tweets offer compelling reasons to click, and are virally retweeted to the ever-expanding Twitterverse. But remember: Twitter is opt-in, which means if you get even a little bit spammy people will un-follow you or not follow you in the first place. Come hear Del Harvey – @delbius – who leads Trust & Safety at Twitter cover the finer points of twitterquette and answer your questions about tapping into this important source of referrals.

Moderator: Danny Sullivan, Editor-in-Chief, Search Engine Land (@dannysullivan)

Speaker:

Del Harvey, Director of Trust & Safety, Twitter (@delbius)

6:00pm – 7:00pm
(1 hr)

Expo Hall Reception
Join us to talk, relax, have a drink and some snacks while you visit with market-leading exhibitors and sponsors.


Sponsored by:
Google+